# SDR DALA2016022301349

- Difficulty date: February 4, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,395 hours, 37,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1, L2 AND R3 EXTERIOR EMERGENCY SLIDE LIGHTS INOPERATIVE.  REPLACED THE LAMPS IAW MM TASK 33-51-06-962-001-001.  OPS CHECK NORMAL IAW AMM SUBTASK 712-048-001.
